zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Searching the least value method for solving fourth-order nonlinear boundary value problems. (English) Zbl 1189.65149
Summary: This paper obtains a searching least value (SLV) method for a class of fourth-order nonlinear boundary value problems is investigated. The argument is based on the reproducing kernel space $W_{5}[0,1]$. The approximate solutions $u_n(x)$ and $u_n^{(k)}(x)$ are uniformly convergent to the exact solution $u(x)$ and $u_n^{(k)}(x)$, respectively. Numerical results verify that the method is quite accurate and efficient for this kind of problem.
65L10Boundary value problems for ODE (numerical methods)
34B15Nonlinear boundary value problems for ODE
Full Text: DOI
[1] Aftabizadeh, A. R.: Existence and uniqueness theorems for fourth-order boundary value problems, J. math. Anal. appl. 116, 415-426 (1986) · Zbl 0634.34009 · doi:10.1016/S0022-247X(86)80006-3
[2] Yang, Y.: Fourth-order two-point boundary value problem, Proc. amer. Math. soc. 104, 175-180 (1988) · Zbl 0671.34016 · doi:10.2307/2047481
[3] Del Pino, M. A.; Manasevich, R. F.: Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition, Proc. amer. Math. soc. 112, 81-86 (1991) · Zbl 0725.34020 · doi:10.2307/2048482
[4] De Coster, C.; Fabry, C.; Munyamarere, F.: Nonresonance conditions for fourth-order nonlinear boundary value problems, Int. J. Math. math. Sci. 17, 725-740 (1994) · Zbl 0810.34017 · doi:10.1155/S0161171294001031
[5] Gupta, C. P.: Existence and uniqueness results for some fourth order fully quasilinear boundary value problem, Appl. anal. 36 (1990) · Zbl 0713.34025 · doi:10.1080/00036819008839930
[6] Ma, R.; Wang, H.: On the existence of positive solutions of fourth-order ordinary differential equations, Appl. anal. 59, 225-231 (1995) · Zbl 0841.34019 · doi:10.1080/00036819508840401
[7] Cabada, A.: The method of lower and upper solutions for second, third, fourth and higher order boundary value problems, J. math. Anal. appl. 185, 302-320 (1994) · Zbl 0807.34023 · doi:10.1006/jmaa.1994.1250
[8] Ma, R.; Zhang, J.; Fu, S.: The method of lower and upper solutions for fourth-order two-point boundary value problems, J. math. Anal. appl. 215, 415-422 (1997) · Zbl 0892.34009 · doi:10.1006/jmaa.1997.5639
[9] Bai, Z.: The method of lower and upper solutions for a bending of an elastic beam equation, J. math. Anal. appl. 248, 195-202 (2000) · Zbl 1016.34010 · doi:10.1006/jmaa.2000.6887
[10] Liu, B.: Positive solutions of fourth-order two point boundary value problems, Appl. math. Comput. 148, 407-420 (2004) · Zbl 1039.34018 · doi:10.1016/S0096-3003(02)00857-3
[11] Jiang, D.; Liu, Huizhao; Xu, Xiaojie: Nonresonant singular fourth-order boundary value problems, Appl. math. Lett. 18, 69-75 (2005) · Zbl 1074.34019 · doi:10.1016/j.aml.2003.05.016
[12] Li, Y.: Positive solutions of fourth-order boundary value problems with two parameters, J. math. Anal. appl. 281, 477-484 (2003) · Zbl 1030.34016 · doi:10.1016/S0022-247X(03)00131-8
[13] Chai, G.: Existence of positive solutions for fourth-order boundary value problem with variable parameters, Nonlinear anal. 66, 870-880 (2007) · Zbl 1113.34008 · doi:10.1016/j.na.2005.12.028